Hungarian Teacher Programme

Europe/Zurich
Dezso Horvath (Wigner RCP, Budapest (HU)), Éva Oláh (Wigner RCP, Budapest), Noemi Beni (HUN-REN Institute for Nuclear Research (HU)), Zoltan Szillasi (HUN-REN Institute for Nuclear Research (HU)), Jeff Wiener (CERN)
Description

The Hungarian Teacher Programme 2024 will take place from 18-25 August 2024. Lectures, on-site visits, exhibitions, and hands-on workshops will introduce its participants to cutting-edge particle physics. We hope our participants will go back to Hungary as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists...


Hungarian Teacher Programme 2024: 
https://indico.cern.ch/e/HUTP24

Teacher Programmes Manager:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

Administrative Support:
    • 10:40 PM 11:00 PM
      Arrival to CERN 20m
    • 11:00 PM 11:40 PM
      Social Events: Hostel accommodation / Szállás elfoglalása
      Convener: Éva Oláh (Wigner RCP, Budapest)
    • 8:30 AM 12:45 PM
      Lectures 3/R-002 - Teacher Training Room (CERN)

      3/R-002 - Teacher Training Room

      CERN

      48
      Show room on map
      • 8:30 AM
        Bevezetés a HUTP-2024-hez / Introduction to HUTP-2024 45m
        Speaker: Jeff Wiener (CERN)
      • 9:15 AM
        Szünet / Break 15m
      • 9:30 AM
        Bevezetés a CERN-hez / Introduction to CERN 45m
        Speaker: Noemi Beni (HUN-REN Institute for Nuclear Research (HU))
      • 10:15 AM
        Szünet / Break 15m
      • 10:30 AM
        Bevezetés mindenhez / Introduction to everything 45m
        Speaker: Éva Oláh (Wigner RCP, Budapest)
      • 11:15 AM
        Építsünk részecskefizikát - foglalkozás / Let's Build Particle Physics - exercise 1h 30m
        Speaker: Éva Oláh (Wigner RCP, Budapest)
    • 12:45 PM 1:45 PM
      Ebéd / Lunch 1h CERN R1

      CERN R1

    • 1:45 PM 6:35 PM
      Visits: / Látogatás: SC, ATLAS, SM18, CCC, AMS-2
      • 1:45 PM
        Walk to SC / Séta az SC-hez 15m CERN B39

        CERN B39

      • 2:00 PM
        Szinkrociklotron / SC 30m
        Speaker: Noemi Beni (HUN-REN Institute for Nuclear Research (HU))
      • 2:30 PM
        Walk to / Séta: ATLAS 15m
      • 2:45 PM
        ATLAS 30m
        Speakers: Noemi Beni (HUN-REN Institute for Nuclear Research (HU)), Zoltan Szillasi (HUN-REN Institute for Nuclear Research (HU))
      • 3:15 PM
        GLOBE 45m

        12:00-12:20 Globe
        12:20-12:30 séta az R1 étteremhez / walk back to Restaurant 1

      • 4:00 PM
        Transport / Utazás: SM18 15m
      • 4:15 PM
        Mágnesgyár / SM18 30m
      • 4:45 PM
        Transport / Utazás: CCC 15m
      • 5:00 PM
        Vezérlőközpont / CCC 30m
      • 5:30 PM
        Transport / Utazás: AMS-02 15m
      • 5:45 PM
        AMS-02 30m
      • 6:15 PM
        Transport / Utazás: B39 20m
    • 6:35 PM 7:35 PM
      Vacsora / Dinner 1h
    • 7:35 PM 7:45 PM
      Séta az ISR-hez - Walk to ISR 10m CERN B39

      CERN B39

    • 7:45 PM 10:45 PM
      Kamraépítés-1 / MWPC-1 3h
      Speakers: Dezso Varga (HUN-REN Wigner Research Centre for Physics (HU)), Noemi Beni (HUN-REN Institute for Nuclear Research (HU)), Zoltan Szillasi (HUN-REN Institute for Nuclear Research (HU))
    • 8:30 AM 12:15 PM
      Lectures 40/S2-A01 - Salle Anderson (CERN)

      40/S2-A01 - Salle Anderson

      CERN

      100
      Show room on map
      • 8:30 AM
        Gyorsítók - Accelerators 45m
        Speaker: Dora Erzsebet Veres (Goethe University Frankfurt (DE))
      • 9:15 AM
        Kávészünet - Tea Break 15m
      • 9:30 AM
        Detektorok / Detectors 45m
        Speaker: Dezso Varga (HUN-REN Wigner Research Centre for Physics (HU))
      • 10:15 AM
        Teaszünet - Coffee Break 15m
      • 10:30 AM
        Részecskefizika 1 - Particle Physics 1 45m
        Speaker: Balazs Ujvari (University of Debrecen (HU))
      • 11:15 AM
        Coffee break - Teaszünet 15m
      • 11:30 AM
        Részecskefizika 2 / Particle Physics 2 45m
        Speaker: Balazs Ujvari (University of Debrecen (HU))
    • 12:15 PM 1:55 PM
      Lunch break 1h 40m
    • 2:00 PM 3:30 PM
      Ködkamraépítés / Cloud chamber building 1h 30m
      Speakers: Noemi Beni (HUN-REN Institute for Nuclear Research (HU)), Zoltan Szillasi (HUN-REN Institute for Nuclear Research (HU))
    • 3:30 PM 5:00 PM
      Exhibition / Kiállítás 1h 30m
      Speaker: Jeff Wiener (CERN)
    • 5:00 PM 6:40 PM
      Kamraépítés 2A / Wire Chamber Building 2A 1h 40m 375/T2-A11

      375/T2-A11

    • 6:40 PM 8:00 PM
      Vacsora / Dinner 1h 20m Restaurant 1

      Restaurant 1

    • 8:00 PM 10:05 PM
      Kamraépítés 2B - Wire chamber building 2B 2h 5m 375/T2-A11

      375/T2-A11

    • 8:45 AM 12:00 PM
      Visits: Data Centre, AD, LEIR
      • 8:45 AM
        Séta az Adatközponthoz / Walk to Data Centre 15m
      • 9:00 AM
        Számítógépközpont / Data Centre 45m

        15:50-15:50 séta az antianyaggyárhoz / walk to AD

      • 9:45 AM
        Séta az Antianyaggyárhoz / Walk to AD 15m
      • 10:00 AM
        Antianyaggyár / AD 45m

        16:50-17:00 séta az ISR laborhoz (375/T2-A11, megközelítés a 181-es épületen keresztül / walk to ISR lab (375/T2-A11, access from building 181)

      • 10:45 AM
        Séta a LEIR-hez / Walk to LEIR 15m
      • 11:00 AM
        LEIR 1h

        15:00-15:10 séta a számítógépközponthoz / walk to Data Center

    • 12:00 PM 1:05 PM
      Lunch break 1h 5m
    • 1:05 PM 7:05 PM
      Kincsvadászat / Treasure Hunt Geneva / Genf

      Geneva / Genf

      Convener: Éva Mária Oláh (Wigner RCP, Budapest)
    • 7:05 PM 9:05 PM
      Social Events Geneva

      Geneva

      Convener: Jeff Wiener (CERN)
      • 7:05 PM
        Díszvacsora Genfben / Celebration Dinner in Geneva 2h

        Although it's the formal dinner of the programme, please wear clothes, which you feel comfortable in. The treasure hunt will lead you directly to the
        Cave Valaisanne - Chalet Suisse
        BD Georges-Favon, 23
        1204 Genève
        www.chaletswiss.ch

        Speaker: Jeff Wiener (CERN)
    • 8:30 AM 12:15 PM
      Lectures
      • 8:30 AM
        Kozmológia-1 / Cosmology-1 45m
        Speaker: Dezso Horvath (Wigner RCP, Budapest (HU))
      • 9:15 AM
        Szünet / Break 15m
      • 9:30 AM
        Kozmológia-2 / Cosmology-2 45m
        Speaker: Dezso Horvath (Wigner RCP, Budapest (HU))
      • 10:15 AM
        Szünet / Break 15m
      • 10:30 AM
        Nehézion-fizika / Heavy Ion Physics 45m
        Speaker: Dezso Varga (HUN-REN Wigner Research Centre for Physics (HU))
      • 11:15 AM
        Szünet / Break 15m
      • 11:30 AM
        Adatelemzés és számítástechnika / Data Analysis and Computing 45m
        Speaker: Attila Krasznahorkay (CERN)
    • 12:15 PM 1:30 PM
      Lunch break / Ebédszünet 1h 15m
    • 1:30 PM 5:35 PM
      Visits
      • 1:30 PM
        Utazás / Transport: CMS 30m
      • 2:00 PM
        CMS Visit 1h

        10:00-10:30 utazás a CMS kísérlethez / transport to CMS
        10:30-12:00 CMS
        12:00-12:30 utazás a Meyrin-ba az R1 étteremhez (500-as épület) / transport to Meyrin Restaurant 1 (building 500)

      • 3:00 PM
        Utazás / Transport: LHCb 30m
      • 3:30 PM
        LHCb 45m

        8:50 találkozó a 39-es épületnél / meeting at building 39 hotel
        9:00-9:10 séta az ATLAS kísérlethez / walk to ATLAS
        9:10-10:00 ATLAS látogatóközpont / ATLAS AVC

      • 4:15 PM
        Utazás / Transport: ALICE: 15m
      • 4:30 PM
        ALICE 45m
      • 5:15 PM
        Utazás / Transport: B39 20m
    • 5:35 PM 5:55 PM
      Szünet / Break 20m
    • 5:55 PM 7:40 PM
      Lectures 3/R-002 - Teacher Training Room (CERN)

      3/R-002 - Teacher Training Room

      CERN

      48
      Show room on map
      • 5:55 PM
        Részecskefizika-3 / Particle Physics-3 45m
        Speaker: Balazs Ujvari (University of Debrecen (HU))
      • 6:40 PM
        Szünet / Break 15m
      • 6:55 PM
        Részecskefizika a gyógyításban / Particle Physics in Medicine 45m
        Speaker: Balazs Ujvari (University of Debrecen (HU))
    • 7:40 PM 8:25 PM
      Vacsora / Dinner 45m
    • 8:25 PM 9:10 PM
      Magyarok a CERN-ben / Hungarian Activity at CERN 45m
      Speaker: Dezso Horvath (Wigner RCP, Budapest (HU))
    • 8:25 PM 9:55 PM
      Válasz a tanárok kérdéseire / Answers to the Teachers' Questions 1h 30m
      Speakers: Attila Krasznahorkay (CERN), Balazs Ujvari (University of Debrecen (HU)), Dezso Horvath (Wigner RCP, Budapest (HU)), Noemi Beni (Eötvös Loránd Research Network (HU)), Zoltan Szillasi (Eötvös Loránd Research Network (HU)), Éva Oláh (Wigner RCP, Budapest)
    • 8:30 AM 12:15 PM
      Lectures 40/S2-C01 - Salle Curie (CERN)

      40/S2-C01 - Salle Curie

      CERN

      115
      Show room on map
      • 8:30 AM
        A kamrák működése / Wire chambers working 45m
        Speaker: Tanárok Előadó
      • 9:15 AM
        Szünet / Break 15m
      • 9:30 AM
        Particle Physics and Gauguin’s Questions about the Universe (Higgs boson) 45m
        Speaker: Jonathan R. Ellis (King's College London)
      • 10:15 AM
        Szünet 15m
      • 10:30 AM
        Hogyan hozzunk iskolásokat a CERN-be? / How to bring schoolchildren to CERN? 45m
        Speakers: Noemi Beni (HUN-REN Institute for Nuclear Research (HU)), Éva Oláh (Wigner RCP, Budapest)
      • 11:15 AM
        Szünet /Break 15m
      • 11:30 AM
        Programzárás / Programme Close 45m
        Speaker: Jeff Wiener (CERN)
    • 12:15 PM 1:10 PM
      Ebédszünet / Lunch Break 55m
    • 1:10 PM 7:00 PM
      Social Events: Szabad délután / Free afternoon
    • 7:00 PM 10:00 PM
      Vacsora / Dinner 3h
    • 8:00 AM 7:05 PM
      Visits: Kirándulás a Mont Blanc-ra vagy a Saleve-re / Excursion to Mont Blanc or Saleve
      Convener: Dr Éva Mária Oláh (Wigner RCP, Budapest)
    • 7:10 PM 9:55 PM
      Búcsúvacsora / Farewell Dinner 2h 45m Restaurant 1

      Restaurant 1

    • 9:45 AM 9:55 AM
      Departure / Elutazás: Gyülekezés / Gathering
      Conveners: Dezso Horvath (Wigner RCP, Budapest (HU)), Éva Oláh (Wigner RCP, Budapest)
    • 10:00 AM 10:50 AM
      Szállás elhagyása, brunch az étteremben / Checking out, brunch Rest. 1 50m
    • 3:15 PM 3:55 PM
      Tram 18, Bus 23, 28, 57 at Blandonnet / 18. villamos, 23, 28, 57. busz Blandonnet-nál 40m Geneva

      Geneva

    • 3:55 PM 4:55 PM
      Regisztráció / Check-in: EasyJet Budapest 1h Reptér

      Reptér

    • 5:00 PM 5:40 PM
      Beszállás / Boarding 40m EasyJet Budapest

      EasyJet Budapest